# SDR RAIA9912007

- Difficulty date: December 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N568HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41086
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Fuse
- Part number: ANN50
- Condition: Failed
- Location: Windshield Heat
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

JFK-  LEFT OUTBOARD WINDSHIELD HEAT INOP.  MAINTENANCE REPLACED FUSE FOR LEFT OUTBOARD WINDSHIELD.
